Alert archive / Missouri / Wind Chill Advisories in 2022

Wind Chill Advisory 2, NWS Kansas City, MO

January 4, 202216 counties in Missouri; Atchison County, Doniphan County, Kansas

NWS Kansas City, MO issued this wind chill advisory at Jan 4, 2022, 3:05 PM CST for 16 counties in Missouri; Atchison County, Doniphan County, Kansas. It took effect at Jan 6, 2022, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2022, 3:05 PM CST (21:05 UTC)
In effect from
Jan 6, 2022, 12:00 AM CST
Expired
Jan 6, 2022, 12:00 PM CST
In force
12 hr
Issued by
NWS Kansas City, MO

Counties Atchison County, KS, Doniphan County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Mercer County, MO, Nodaway County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 149 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2022-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2022-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2054 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

181 
WWUS43 KEAX 042105
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
305 PM CST Tue Jan 4 2022

KSZ025-102-MOZ001>008-011>017-020-050515-
/O.NEW.KEAX.WC.Y.0002.220106T0600Z-220106T1800Z/
Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Harrison-
Mercer-Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-
Sullivan-Adair-Buchanan-
Including the cities of Atchison, Wathena, Elwood, Troy, 
Highland, Tarkio, Rock Port, Fairfax, Maryville, Grant City, 
Albany, Stanberry, King City, Bethany, Princeton, Mercer, 
Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, and St. Joseph
305 PM CST Tue Jan 4 2022

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO
NOON CST THURSDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  15 below zero.

* WHERE...Portions of northeast Kansas and north central, 
  northeast and northwest Missouri.

* WHEN...From midnight Wednesday night to noon CST Thursday.

* IMPACTS...The cold wind chills could result in hypothermia if
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
6 follow-up statements
771 
WWUS43 KEAX 051043
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
443 AM CST Wed Jan 5 2022

KSZ025-102-MOZ001>008-011>017-020-052030-
/O.CON.KEAX.WC.Y.0002.220106T0600Z-220106T1800Z/
Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Harrison-
Mercer-Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-
Sullivan-Adair-Buchanan-
Including the cities of Atchison, Wathena, Elwood, Troy, 
Highland, Tarkio, Rock Port, Fairfax, Maryville, Grant City, 
Albany, Stanberry, King City, Bethany, Princeton, Mercer, 
Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, and St. Joseph
443 AM CST Wed Jan 5 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST THURSDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  15 below zero.

* WHERE...Portions of northeast Kansas and north central, 
  northeast and northwest Missouri.

* WHEN...From midnight tonight to noon CST Thursday.

* IMPACTS...The cold wind chills could result in hypothermia if 
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
944 
WWUS43 KEAX 052011
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
211 PM CST Wed Jan 5 2022

KSZ025-102-MOZ001>008-011>017-020-061230-
/O.CON.KEAX.WC.Y.0002.220106T0600Z-220106T1800Z/
Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Harrison-
Mercer-Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-
Sullivan-Adair-Buchanan-
Including the cities of Atchison, Wathena, Elwood, Troy, 
Highland, Tarkio, Rock Port, Fairfax, Maryville, Grant City, 
Albany, Stanberry, King City, Bethany, Princeton, Mercer, 
Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, and St. Joseph
211 PM CST Wed Jan 5 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST THURSDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  15 below zero.

* WHERE...Portions of northeast Kansas and north central, 
  northeast and northwest Missouri.

* WHEN...From midnight tonight to noon CST Thursday.

* IMPACTS...The cold wind chills could result in hypothermia if 
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

&&

$$
177 
WWUS43 KEAX 052119
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
319 PM CST Wed Jan 5 2022

KSZ057-060-103>105-MOZ037-043>045-053-054-060600-
/O.NEW.KEAX.WW.Y.0001.220106T0400Z-220106T1300Z/
Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Jackson-Cass-
Johnson MO-Pettis-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Kansas City, Independence, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Butler, 
Adrian, Rich Hill, Clinton, and Windsor
319 PM CST Wed Jan 5 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
7 AM CST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches.

* WHERE...Portions of east central and northeast Kansas and 
  central and west central Missouri.

* WHEN...From 10 PM this evening to 7 AM CST Thursday.

* IMPACTS...Plan on slippery road conditions and reduced
  visibility due to blowing snow. The hazardous conditions could 
  impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ025-102-MOZ001>008-011>017-020-060600-
/O.CON.KEAX.WC.Y.0002.220106T0600Z-220106T1800Z/
Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Harrison-
Mercer-Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-
Sullivan-Adair-Buchanan-
Including the cities of Atchison, Wathena, Elwood, Troy, 
Highland, Tarkio, Rock Port, Fairfax, Maryville, Grant City, 
Albany, Stanberry, King City, Bethany, Princeton, Mercer, 
Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, and St. Joseph
319 PM CST Wed Jan 5 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST THURSDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  15 below zero.

* WHERE...Portions of northeast Kansas and north central, 
  northeast and northwest Missouri.

* WHEN...From midnight tonight to noon CST Thursday.

* IMPACTS...The cold wind chills could result in hypothermia if 
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

&&

$$
458 
WWUS43 KEAX 060518
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1118 PM CST Wed Jan 5 2022

KSZ057-060-103>105-MOZ037-043>045-053-054-061300-
/O.CON.KEAX.WW.Y.0001.000000T0000Z-220106T1300Z/
Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Jackson-Cass-
Johnson MO-Pettis-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Kansas City, Independence, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Butler, 
Adrian, Rich Hill, Clinton, and Windsor
1118 PM CST Wed Jan 5 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
THURSDAY...

* WHAT...Light snow expected. Total snow accumulations of up to 
  two inches.

* WHERE...Portions of east central and northeast Kansas and 
  central and west central Missouri.

* WHEN...Through 7 AM CST Thursday.

* IMPACTS...The hazardous conditions could impact the morning 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KSZ025-102-MOZ001>008-011>017-020-061300-
/O.CON.KEAX.WC.Y.0002.220106T0600Z-220106T1800Z/
Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Harrison-
Mercer-Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-
Sullivan-Adair-Buchanan-
Including the cities of Atchison, Wathena, Elwood, Troy, 
Highland, Tarkio, Rock Port, Fairfax, Maryville, Grant City, 
Albany, Stanberry, King City, Bethany, Princeton, Mercer, 
Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, and St. Joseph
1118 PM CST Wed Jan 5 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  15 below zero.

* WHERE...Portions of northeast Kansas and north central, 
  northeast and northwest Missouri.

* WHEN...From midnight tonight to noon CST Thursday.

* IMPACTS...The cold wind chills could result in hypothermia if
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
999 
WWUS43 KEAX 061253
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
653 AM CST Thu Jan 6 2022

KSZ057-060-103>105-MOZ037-043>045-053-054-061400-
/O.CAN.KEAX.WW.Y.0001.000000T0000Z-220106T1300Z/
Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Jackson-Cass-
Johnson MO-Pettis-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Kansas City, Independence, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Butler, 
Adrian, Rich Hill, Clinton, and Windsor
653 AM CST Thu Jan 6 2022

...WINTER WEATHER ADVISORY IS CANCELLED...

Light snow will continue to push south and east of the area. Light
accumulations remain possible across far east central Kansas into 
far west central Missouri, but additional impacts are expected to
be negligible.


$$

KSZ025-102-MOZ001>008-011>017-020-061800-
/O.CON.KEAX.WC.Y.0002.000000T0000Z-220106T1800Z/
Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Harrison-
Mercer-Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-
Sullivan-Adair-Buchanan-
Including the cities of Atchison, Wathena, Elwood, Troy, 
Highland, Tarkio, Rock Port, Fairfax, Maryville, Grant City, 
Albany, Stanberry, King City, Bethany, Princeton, Mercer, 
Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, and St. Joseph
653 AM CST Thu Jan 6 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills ongoing. Wind chills as low as 15 
  below zero.

* WHERE...Portions of northeast Kansas and north central, 
  northeast and northwest Missouri.

* WHEN...Now to noon CST today.

* IMPACTS...The cold wind chills could result in hypothermia if 
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
609 
WWUS43 KEAX 061757
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1157 AM CST Thu Jan 6 2022

KSZ025-102-MOZ001>008-011>017-020-061900-
/O.EXP.KEAX.WC.Y.0002.000000T0000Z-220106T1800Z/
Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Harrison-
Mercer-Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-
Sullivan-Adair-Buchanan-
Including the cities of Atchison, Wathena, Elwood, Troy, 
Highland, Tarkio, Rock Port, Fairfax, Maryville, Grant City, 
Albany, Stanberry, King City, Bethany, Princeton, Mercer, 
Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, 
Kirksville, St. Joseph Airport, and St. Joseph
1157 AM CST Thu Jan 6 2022

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

Below zero wind chills persist through the afternoon.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind chill advisory went out at Jan 4, 12:26 PM CST, 2 hours 39 minutes earlier.

Area forecast discussion, Jan 4, 12:26 PM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1226 PM CST Tue Jan 4 2022

.Discussion...
Issued at 255 AM CST TUE JAN 4 2022

Key Messages:

- Warm temperatures and breezy southerly winds are expected today,
followed by a cold front this evening with gusty northwest winds.

- Minor accumulations of snowfall are expected Wednesday night into
Thursday morning.

- Bitterly cold temperatures return for Wednesday night into Friday
morning.

Starting off relatively warm this morning with temperatures in the
upper 20s to lower 30s. The main stories today will be the continued
warmup, with highs reaching the middle to upper 40s in most
locations outside of snow-covered areas. Even areas with the deepest
snow cover in N MO will approach 40 degrees. Southerly winds will
become gusty, especially by late this morning with some gusts to
35 mph. A strong cold front will push through the CWA this
evening, and bring with it much colder temperatures and gusty
northwesterly winds. In fact, some of the winds will be even
stronger than during the day, especially across far northern MO
where a few gusts should reach around 45 mph. Likewise, have
issued a wind advisory for this evening across far northern MO.
Some potential for localized blowing snow from the existing
snowpack, albeit with several days of sunshine and temperatures
above freezing, a modest crust has developed over much of the
pack, which should help to limit more widespread concerns for
blowing snow.

Focus shifts on the potential for snowfall accumulations for
Wednesday night into Thursday morning associated with the next
upper wave embedded within a broad trough and an increase in mid-
level frontogenetic forcing. While there remains some model
variability with respect to the specifics of snowfall
coverage/amounts, confidence is increasing to see a narrow swath
of snowfall, with the highest totals generally oriented west-east
across the Interstate 70 corridor. In this zone, 1-2 inches of
snowfall is expected. Snow is likely to begin by mid-evening Wed,
and exit from west to east Thursday morning.

Lastly, bitterly cold temperatures are likely beginning Wednesday
night and lasting into Friday morning as surface high pressure
settles into the region. Overnight lows will be in the single digits
to single digits below zero both nights. Wind chills may also hover
between zero and -15 degrees F during this stretch, especially
across the north half of the CWA. A much warmer day will return by
Saturday as highs return back into the 40s to lower 50s.

&&

.Aviation...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1226 PM CST TUE JAN 4 2022

Gusty winds, switching from S to N behind the FROPA still looks
on track with VFR conditions. There could be a couple hours of low
end wind shear concerns tonight with the frontal passage, but
with gusty winds and brief turning as the boundary pushes through
it seems marginal for impacts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...Wind Advisory from 9 PM this evening to 5 AM CST Wednesday for
     MOZ001>008.

&&

Discussion...Blair
Aviation...Leighton
Hazardous weather outlook, Jan 4, 5:08 AM CST, 9 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
508 AM CST Tue Jan 4 2022

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051115-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
508 AM CST Tue Jan 4 2022

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Strong southerly winds today becoming northwesterly tonight behind a
 strong cold front. Wind gusts up to 35 to 40 mph possible through
 this afternoon. Tonight winds of up to 45 mph possible with
 strongest winds across far northern Missouri.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

 Cold temperatures will move back in Wednesday with light snow
 possible Wednesday night into Thursday. Minor accumulations of up to
 2 inches expected.Dangerous wind chills will develop both Thursday
 and Friday mornings.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 3:03 AM CSTWind AdvisoryEAXAtchison, Gentry, Harrison, Mercer, Nodaway, Putnam and 2 more26 hr

Nearby

Wind Chill Advisories in Missouri, 2022Wind Chill Advisories in Kansas, 2022Every wind chill advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.